# SDR SWAA2024052075516

- Difficulty date: April 16, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 887 S26l&R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BS 887 BTW STR 26L TO STR 26R WL 156 AT AFT CARGO COMPARTMENT 2024-259238<[01] REPLACED STRAP LOCATED BS 887 BTW STR 26L TO STR 26R WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A9401 SHEET 12 REV A; DWG 146A7500 SHEET 85 REV A. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] COMPLETED TASK CERTIFIED
